# SDR CALA2015071394092

- Difficulty date: July 7, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 75,393 hours, 13,273 cycles
- Engine: Pwa PW4077
- Engine time: 75,393 hours, 13,273 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

CREW REPORTS AFTER LT ENG SURGE & RUNNING THE PROPER CHECK LIST DURING THROTTLE ADVANCE, ENG SHUTDOWN.  AFTER SHUTDOWN, N1 &N2 INDICATED THEY WERE TURNING OIL PRESS AT 17 PSI & TEMP 85 DEGREES.  CONFIRMED METAL IN THE TAIL PIPE & EGT EXCEEDENCE.  REPLACED NR 1 ENG IAW AMM 71-00 -08 & 71-00-02.  OPERATIONS CHECKED GOOD, NO FAULTS.  NO LEAKS ON IDLE ENG RUN.
